Alert archive / Nebraska / Wind Advisories in 2007
Wind Advisory 22, NWS Hastings, NE
NWS Hastings, NE issued this wind advisory at Oct 17, 2007, 3:36 PM CDT for 24 counties in Nebraska; 6 counties in Kansas. It took effect at Oct 18, 2007, 10:00 AM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Oct 17, 2007, 3:36 PM CDT (20:36 UTC)
- In effect from
- Oct 18, 2007, 10:00 AM CDT
- Expired
- Oct 18, 2007, 7:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Hastings, NE
All 30 counties
Jewell County, KS, Mitchell County, KS, Osborne County, KS, Phillips County, KS, Rooks County, KS, Smith County, KS, Adams County, NE, Buffalo County, NE, Clay County, NE, Dawson County, NE, Fillmore County, NE, Franklin County, NE, Furnas County, NE, Gosper County, NE, Greeley County, NE, Hall County, NE, Hamilton County, NE, Harlan County, NE, Howard County, NE, Kearney County, NE, Merrick County, NE, Nance County, NE, Nuckolls County, NE, Phelps County, NE, Polk County, NE, Sherman County, NE, Thayer County, NE, Valley County, NE, Webster County, NE, York County, NE
The radar
The Grand Island radar (KUEX), 27 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.6 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 387 J/kg
- Mixed-layer CIN
- -173 J/kg
- Mixed-layer LCL
- 498 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 164 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KGID 172036 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 336 PM CDT WED OCT 17 2007 ...WINDY CONDITIONS EXPECTED ON THURSDAY... .STRONG WINDS WILL HOWL OVER PARTS OF SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS FROM LATE THURSDAY MORNING INTO THURSDAY EVENING. A STRONG LOW PRESSURE AREA IS FORECAST TO MOVE ACROSS NORTHERN IOWA. AS A RESULT...A STRONG NORTH WIND WILL BE FOUND IN THE WAKE OF THIS LOW. NORTH WINDS IN EXCESS OF 40 MPH AT TIMES WILL MAKE TRAVEL DIFFICULT AND WILL CAUSE LIGHTWEIGHT ITEMS TO BLOW AROUND. PEOPLE SHOULD CONSIDER EITHER ANCHORING OR MOVING GARBAGE CANS AND LAWN FURNITURE INDOORS. KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 180445- /O.NEW.KGID.WI.Y.0022.071018T1500Z-071019T0000Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...GREELEY... FULLERTON...LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA... LEXINGTON...KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD... HOLDREGE...MINDEN...HASTINGS...CLAY CENTER...GENEVA... BEAVER CITY...ALMA...FRANKLIN...RED CLOUD...SUPERIOR...NELSON... HEBRON 336 PM CDT WED OCT 17 2007 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 7 PM CDT THURSDAY. GUSTY NORTH WINDS WILL GUST TO NEAR 50 MPH AT TIMES DURING THE AFTERNOON AND EVENING HOURS ON THURSDAY. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
4 follow-up statements
000 WWUS73 KGID 180249 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 949 PM CDT WED OCT 17 2007 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 181000- /O.CON.KGID.WI.Y.0022.071018T1500Z-071019T0000Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...GREELEY... FULLERTON...LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA... LEXINGTON...KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD... HOLDREGE...MINDEN...HASTINGS...CLAY CENTER...GENEVA... BEAVER CITY...ALMA...FRANKLIN...RED CLOUD...SUPERIOR...NELSON... HEBRON 949 PM CDT WED OCT 17 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT THURSDAY. LOOK FOR GUSTY NORTHWEST WINDS TO INCREASE DRAMATICALLY IN SPEED BY LATE MORNING THURSDAY. SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS IN EXCESS OF 45 MPH WILL BE COMMON INTO EARLY EVENING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. PEOPLE SHOULD CONSIDER EITHER ANCHORING OR MOVING GARBAGE CANS AND LAWN FURNITURE INDOORS. $$
000 WWUS73 KGID 180850 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 350 AM CDT THU OCT 18 2007 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 181700- /O.CON.KGID.WI.Y.0022.071018T1500Z-071019T0000Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...GREELEY... FULLERTON...LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA... LEXINGTON...KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD... HOLDREGE...MINDEN...HASTINGS...CLAY CENTER...GENEVA... BEAVER CITY...ALMA...FRANKLIN...RED CLOUD...SUPERIOR...NELSON... HEBRON 350 AM CDT THU OCT 18 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING. NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH THIS MORNING...AND GUST TO 45 MPH. THE WINDS WILL REMAIN STRONG THROUGH THE AFTERNOON BEFORE SUBSIDING DURING THE EVENING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. OUTDOOR OBJECTS SHOULD BE SECURED SO THAT THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. $$
000 WWUS73 KGID 181509 AAA NPWGID URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE HASTINGS NE 1009 AM CDT THU OCT 18 2007 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 190000- /O.CON.KGID.WI.Y.0022.000000T0000Z-071019T0000Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...GREELEY... FULLERTON...LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA... LEXINGTON...KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD... HOLDREGE...MINDEN...HASTINGS...CLAY CENTER...GENEVA... BEAVER CITY...ALMA...FRANKLIN...RED CLOUD...SUPERIOR...NELSON... HEBRON 1009 AM CDT THU OCT 18 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... LOOK FOR NORTHWEST WINDS TO INCREASE BY EARLY THIS AFTERNOON TO 25 TO 35 MPH WITH GUSTS UP TO 50 MPH POSSIBLE. THESE STRONG WINDS ARE THEN EXPECTED TO EASE BELOW WIND ADVISORY CRITERIA BY EARLY EVENING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. OUTDOOR OBJECTS SHOULD BE SECURED SO THAT THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. $$
000 WWUS73 KGID 182346 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 646 PM CDT THU OCT 18 2007 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 190100- /O.EXP.KGID.WI.Y.0022.000000T0000Z-071019T0000Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...GREELEY... FULLERTON...LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA... LEXINGTON...KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD... HOLDREGE...MINDEN...HASTINGS...CLAY CENTER...GENEVA... BEAVER CITY...ALMA...FRANKLIN...RED CLOUD...SUPERIOR...NELSON... HEBRON 646 PM CDT THU OCT 18 2007 ...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING. ALTHOUGH STRONG SUSTAINED WEST TO NORTHWEST WIND WILL CONTINUE AT 15 TO 25 MPH FOR REST OF THE EVENING...THE WIND WILL NO LONGER BE STRONG ENOUGH TO MEET WIND ADVISORY CRITERIA. WIND SPEEDS WILL CONTINUE TO DECREASE OVERNIGHT. $$ HEINLEIN
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this wind advisory went out at Oct 17, 12:51 PM CDT, 2 hours 45 minutes earlier.
Area forecast discussion, Oct 17, 12:51 PM CDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 1251 PM CDT WED OCT 17 2007 .AVIATION... LOW PRESSURE AREA OVER ERN KS CONTINUES TO CAUSE UNSETTLED WX OVER THE AREA. SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE OVER THE AREA EARLY THIS AFTERNOON AND ARE EXPECTED TO CONTINUE INTO THE EVENING HOURS. DIURNAL TRENDS IN ADDITION TO MODERATE INSTABILITY AND MOISTURE SUGGEST STRONG TO SEVERE THUNDERSTORMS ARE A THREAT. AS THE LOW PASSES SOUTHEAST OF THE AREA...MVFR TO IFR CIGS WILL DEVELOP OVER THE TAF SITE. WINDS WILL INCREASE INTO THE 25 TO 35 KT RANGE THROUGH MIDDAY THURSDAY. && .PREV DISCUSSION... /ISSUED 621 AM CDT WED OCT 17 2007/ AVIATION...12Z KGRI TAF...THUNDERSTORMS CONTINUE TO MOVE THROUGH THE AREA. THIS HAS KEPT THE LOW CLOUDS FROM SETTLING IN...BUT FEEL AS THE MORNING GOES ON...THE IFR CONDITIONS WILL TAKE HOLD. RAIN TO CONTINUE THROUGH MOST OF THE DAY WITH OCCASIONAL THUNDERSTORMS. CIGS EXPECTED TO BE AT OR BELOW 1000 AND VSBYS 3-5SM BUT LOWER IN STORMS. WINDS WILL REMAIN SOUTHEAST THROUGH THE DAY. AS SURFACE LOW MOVES THROUGH THE AREA TONIGHT...WINDS WILL TURN TO THE NORTHWEST AND START TO INCREASE. THIS WILL END THE THUNDER FOR THE MOST PART...BUT OCCASIONAL SHRA STILL LIKELY. CIGS SHOULD SLOWLY INCREASE AND IS NOTED AT THE END OF THE FORECAST PERIOD. PREV DISCUSSION... /ISSUED 232 AM CDT WED OCT 17 2007/ DISCUSSION...THUNDERSTORMS HAVE GOTTEN AN EARLY START THIS MORNING AS CONVECTION HAS FIRED IN GOOD WARM AIR ADVECTION PATTERN AND ON NOSE OF THE LOW LEVEL JET. PROFILERS ARE SHOWING WINDS IN THE 40 TO 55 KNOT RANGE INTO CENTRAL SECTIONS OF KANSAS AND NEBRASKA. THIS PATTERN IS ALSO BRINGING LOW CLOUDS WITH IT AND THOSE HAVE MADE IT INTO SOUTHERN NEBRASKA. THESE WILL CONTINUE TO RACE NORTH AND STICK AROUND FOR THE REST OF THE DAY. THIS MORNINGS STORMS ARE JUST THE START OF A WET PERIOD OVER THE NEXT 48 HOURS OR SO. FAIRLY STRONG UPPER SYSTEM WILL HAVE SOME MODERATE INSTABILITY TO WORK WITH SO THUNDERSTORMS VERY LIKELY TODAY. SOME OF THESE STORMS MAY REACH SEVERE LEVELS WITH QUARTER TO GOLF BALL SIZED HAIL...MAINLY IN THE SOUTHERN ZONES. STORMS TODAY MAY DROP SOME FAIRLY GOOD RAINS AND GROUND IN MOST AREAS IS FAIRLY WET FROM RECENT RAINS. WILL NOT ISSUE FLOOD WATCH BUT CONDITIONS WILL NEED TO BE WATCHED AS THE DAY GOES ON. THE UPPER AND SURFACE LOW IS EXPECTED TO TRACK ACROSS CENTRAL NEBRASKA TONIGHT WITH PRECIP CONTINUING TONIGHT AND ON THURSDAY. UPPER SYSTEM WILL SLOWLY LIFT TO THE NORTHEAST THURSDAY AFTERNOON AND ALL PRECIP SHOULD BE OVER BY FRIDAY MORNING. THURSDAY TO BE A PRETTY RAW...WINDY AND WET DAY. WINDS WILL BE CLOSE TO ADVISORY LEVELS AND WILL LET FUTURE SHIFTS TAKE A CLOSER LOOK AT THAT. PRESSURE GRADIENT RELAXES ON FRIDAY. THE WEEK SHOULD END ON A PRETTY GOOD NOTE WITH SUNNY SKIES AND TEMPS TO BE AT OR ABOVE NORMAL. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. &&
Hazardous weather outlook, Oct 17, 1:26 PM CDT, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE HASTINGS NE 126 PM CDT WED OCT 17 2007 NEZ039>041-046>049-181200- VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK- 126 PM CDT WED OCT 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTH CENTRAL NEBRASKA MAINLY NORTH OF GRAND ISLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT. THE STRONGER STORMS MAY PRODUCE HAIL UP TO THE SIZE OF NICKELS...WIND GUSTS OF 40 TO 45 MPH...DANGEROUS LIGHTNING AND HEAVY RAINS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NORTHWEST WINDS ARE EXPECTED TO BLOW AT 25 TO 35 MPH WITH GUSTS AROUND 45 MPH ON THURSDAY. THESE WINDS SHOULD DECREASE BY FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED FOR THIS AFTERNOON OR TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) KSZ005>007-017>019-NEZ060>064-072>077-082>087-181200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-DAWSON-BUFFALO-HALL- HAMILTON-YORK-GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS- HARLAN-FRANKLIN-WEBSTER-NUCKOLLS-THAYER- 126 PM CDT WED OCT 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTH CENTRAL NEBRASKA MAINLY SOUTH OF INTERSTATE 80 AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE EXPECTED TO REDEVELOP THIS AFTERNOON AND CONTINUE OVERNIGHT. THE BEST CHANCE FOR SEVERE WEATHER WILL BE ANYTIME AFTER 2 PM AND CONTINUE INTO THE EVENING. THE STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO SIZE OF GOLF BALLS...WINDS AROUND 50 MPH...DANGEROUS LIGHTNING AND HEAVY RAINS. A FEW ISOLATED TORNADOES ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NORTHWEST WINDS ARE EXPECTED TO BLOW AT 25 TO 35 MPH WITH GUSTS AROUND 45 MPH ON THURSDAY. THESE WINDS SHOULD DECREASE BY FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 2 PM AND CONTINUE INTO THE EVENING. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) EWALD
In the hours before
Special weather statement, Oct 17, 3:18 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 318 PM CDT WED OCT 17 2007 NEZ072-082-172045- FURNAS-GOSPER- 318 PM CDT WED OCT 17 2007 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR FURNAS AND GOSPER COUNTIES... AT 313 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING NEAR HENDLEY...OR 23 MILES NORTH OF NORTON...AND MOVING NORTH AT 20 MPH. * SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE... HOLBROOK...AND ARAPAHOE. DIME SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. EWALD
The office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 17, 4:34 PM CDT | Severe Thunderstorm Warning | GID | Harlan | 37 min |
| Oct 17, 5:47 PM CDT | Severe Thunderstorm Warning | GID | Franklin | 28 min |
| Oct 17, 6:00 PM CDT | Severe Thunderstorm Warning | GID | Webster | 45 min |
| Oct 17, 3:53 PM CDT | Severe Thunderstorm Warning | GID | Phillips | 52 min |
| Oct 17, 4:35 PM CDT | Tornado Warning | GID | Phillips | 40 min |
| Oct 17, 4:54 PM CDT | Severe Thunderstorm Warning | GID | Phillips | 66 min |
| Oct 17, 5:19 PM CDT | Severe Thunderstorm Warning | GID | Smith | 30 min |
| Oct 17, 6:06 PM CDT | Severe Thunderstorm Warning | GID | Osborne, Phillips, Rooks, Smith | 21 min |
Nearby
Wind Advisories in Nebraska, 2007Wind Advisories in Kansas, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.